Issue
Volume 23, Number 1

Articles in the Issue:

Regular Articles:
Jayantha Pasdunkorale A and Ian W Turner
A Second Order Control-Volume Finite-Element Least-Squares Strategy For Simulating Diffusion In Strongly Anisotropic Media
J. Comp. Math., 23 (2005), pp. 1-16 . Abstract
pdf
Full Article

Yuan-Bei Deng and Xi-Yan Hu
On Solutions Of Matrix Equation Ax^T+Byb^T=C
J. Comp. Math., 23 (2005), pp. 17-26. Abstract
pdf
Full Article

Jan Brandts and Michal Kvrivzek
Superconvergence Of Tetrahedral Quadratic Finite Elements
J. Comp. Math., 23 (2005), pp. 27-36. Abstract
pdf
Full Article

Si-Qing Gan and Wei-Min Zheng
Stability Of General Linear Methods For Systems Of Functional-Differential And Functional Equations
J. Comp. Math., 23 (2005), pp. 37-48. Abstract
pdf
Full Article

Yao-Lin Jiang
Waveform Relaxation Methods Of Nonlinear Integral-Differential-Algebraic Equations
J. Comp. Math., 23 (2005), pp. 49-66. Abstract
pdf
Full Article

Ren-Zhong Feng and Ren-Hong Wang
Closed Smooth Surface Defined From Cubic Triangular Splines
J. Comp. Math., 23 (2005), pp. 67-74. Abstract
pdf
Full Article

Jing-Hong Liu and Qi-Ding Zhu
Uniform Superapproximation Of The Derivative Of Tetrahedral Quadratic Finite Element Approximation
J. Comp. Math., 23 (2005), pp. 75-82. Abstract
pdf
Full Article

Bao-Jiang Zhong
A Product Hybrid Gmres Algorithm For Nonsymmetric Linear Systems
J. Comp. Math., 23 (2005), pp. 83-92. Abstract
pdf
Full Article

Si-Ming Huang
Expected Number Of Iterations Of Interior-Point Algorithms For Linear Programming
J. Comp. Math., 23 (2005), pp. 93-100. Abstract
pdf
Full Article

He Qi, Lie-Heng Wang and Wei-Ying Zheng
On Locking-Free Finite Element Schemes For Three-Dimensional Elasticity
J. Comp. Math., 23 (2005), pp. 101-112. Abstract
pdf
Full Article